It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





tina

tina

[ Back to Messages ]

Message

Posted by nancy on August 16, 2000 at 08:53:38:

I did get to see my pschy. and see didn't really know why I was getting the headaches, but of course I thought it was too much effexor. I have been slowly decreasing it for the last week I am done to 11/2 and the headaches have gone away. I think I was getting too much. I still have swelling in my face etc,, I don't think I will stay on these meds...The cytomel I've been cutting into 1/4s and dosing 4 times a day for now.. so it doesn't come on too strong with the effexor.. Thanks for being there and encouraging me to get tough. I will be seeing a new psch.. next week for a second opinion. I'll keep you posted nancy.


Follow Ups




All times are GMT -7. The time now is 03:42 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!